An analog of the Hartogs theorem in a ball of C-n

Описание

Тип публикации: статья из журнала

Год издания: 2015

Идентификатор DOI: 10.1002/mana.201300049

Ключевые слова: Holomorphic extension, integral representation, ball, 32A25, 32A26, 32D15

Аннотация: In this paper we consider continuous functions given on the boundary of a ball B in Cn, n>1, and having a one-dimensional property of holomorphic extension along the families of complex lines, passing through a finite number of points of B. We study the problem of existence of holomorphic extension of such functions in the ball B. Показать полностью(C) 2014 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim

Ссылки на полный текст

Издание

Журнал: MATHEMATISCHE NACHRICHTEN

Выпуск журнала: Vol. 288, Is. 2-3

Номера страниц: 224-234

ISSN журнала: 0025584X

Место издания: WEINHEIM

Издатель: WILEY-V C H VERLAG GMBH

Авторы

Вхождение в базы данных